# SDR AALA202305308660

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,209 hours, 30,909 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT. DOOR JAMS ON BUT DOOR DOES NOT JAM ON GROUND. MAINTENACE INSPECTED DOOR AND FOUND THAT IT DOES NOT JAM ON FLOOR TRIM. MAINTENANCE ADJUSTED THE LAVATORY DOOR AS REQUIRED.
